# SDR SWAA2022020701860

- Difficulty date: January 4, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 43,241 hours, 25,722 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA.663 L/H SIDE; OTBD OF TURBAN RAM DUCT; STIFFENER CRACKED LOWER SIDE 1.5 INCHES / REMOVED AND REPLACED PER SRM 51-40-02
